• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

About FDA

  • Print
  • Share
  • E-mail

What should I do if I have a serious reaction (side effect) to a dietary supplement?

You, your health-care provider, or anyone else should report a serious problem from the use of any dietary supplement directly to FDA's MedWatch Program at:

FDA would like to know whenever the use of a dietary supplement causes you to have a serious reaction or illness, even if you're not certain that the product was the cause, and/or you did not visit a doctor or clinic.

   

Basics Question toggle Show all related FDA Basics Questions

-

How helpful was this information?

                               

Not HelpfulArrow pointing to the rightVery Helpful


Please limit your feedback to 1000 characters.

Please limit your feedback to 1000 characters.

If you would like to ask a specific question, please visit our "Contact Us" page for more information about how to contact FDA.

Please note that any information you submit may become public or subject to release under the Freedom of Information Act (FOIA). For more information, read about our privacy policies and the FOIA.

-